# SDR AALA202209234425

- Difficulty date: September 7, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 74,871 hours, 29,633 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Coupling
- Part number: D5311039620051
- Condition: Worn
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: INBOARD COUPLING AT FR 24 AND -Y1292 HAS ELONGATED / WORN HOLE. REPLACED COUPLING PER SRM 51-72-11.
